MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah DISTAL FEM GROWING PROSTHESIS LEFT 150MM; Prosthesis, knee, femorotibial, constrained, cemented, metal/polymer

Stryker Orthopaedics-Mahwah DISTAL FEM GROWING PROSTHESIS LEFT 150MM; Prosthesis, knee, femorotibial, constrained, cemented, metal/polymer
Catalog Number 6497-1-150
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A pediatric growing prosthesis collapsed and had to be exchanged for a gmrs distal femur.

Brand Name
DISTAL FEM GROWING PROSTHESIS LEFT 150MM
Common Device Name
Prosthesis, knee, femorotibial, constrained, cemented, metal/polymer
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50223064
Report Number0002249697-2026-00690
Device Sequence Number5445448
Product Code KRO
UDI-Device Identifier07613327142525
UDI-Public07613327142525
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6497-1-150
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age17 YR
Patient SexMale
Patient Weight215 LB